# SDR DHL200072459C

- Difficulty date: March 7, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK FOUND MAIN CARGO BAY, FLOORBEAM CORODED AT BS 72.  FLOORBEAM CORODED BEYOND LIMITS LBL 37 TO RBL 28 AT TOP SURFACE.  CUT OUT UPPER FLANGE OF FLOORBEAM BS 720D FROM LBL 37 TO RBL 28.  INSTALLED FLOORBEAM REPAIR AT UPPER CHORD BS 720D.
